Нерівність типу Вімана в кратно-кругових областях: ефект Леві і виняткові множини / Куриляк А. О., Скасків О. Б. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (5))

Kuryliak A. O., Skaskiv O. B.
Wiman-type inequality in multiple-circular domains: Lévy's phenomenon and exceptional sets


Download publication will be available after 06/01/2024 р., in 41 days

Cite:
Kuryliak, A. O., Skaskiv, O. B. (2022). Wiman-type inequality in multiple-circular domains: Lévy's phenomenon and exceptional sets. Ukrainian Mathematical Journal, 74 (5), 650-661. http://jnas.nbuv.gov.ua/article/UJRN-0001336875 [In Ukrainian].

 

Інститут інформаційних технологій НБУВ


+38 (044) 525-36-24
Голосіївський просп., 3, к. 209
м. Київ, 03039, Україна